Volume 7, Issue 2
Computation of a 3-D Viscous Compressible Navier-Stokes Equation for Spinning Shells at Moderatie Angles of Attack and for Long L/D Finned Projectiles

Ai-xiang Huang

DOI:

J. Comp. Math., 7 (1989), pp. 132-139.

Published online: 1989-07

Preview Full PDF 83 1674
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-7-132, author = {}, title = {Computation of a 3-D Viscous Compressible Navier-Stokes Equation for Spinning Shells at Moderatie Angles of Attack and for Long L/D Finned Projectiles}, journal = {Journal of Computational Mathematics}, year = {1989}, volume = {7}, number = {2}, pages = {132--139}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9463.html} }
TY - JOUR T1 - Computation of a 3-D Viscous Compressible Navier-Stokes Equation for Spinning Shells at Moderatie Angles of Attack and for Long L/D Finned Projectiles JO - Journal of Computational Mathematics VL - 2 SP - 132 EP - 139 PY - 1989 DA - 1989/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9463.html KW - AB -
Ai-xiang Huang. (1970). Computation of a 3-D Viscous Compressible Navier-Stokes Equation for Spinning Shells at Moderatie Angles of Attack and for Long L/D Finned Projectiles. Journal of Computational Mathematics. 7 (2). 132-139. doi:
Copy to clipboard
The citation has been copied to your clipboard